| Catalog Number |
7N8378 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an one-link non-dehp standard bore catheter extension set leaked.This was observed during patient use.The leak was noted on the side of the tubing.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4, h6 and h10.H4: the lot was manufactured from november 28, 2020 - november 29, 2020.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.